# SDR SWAA2025011383122

- Difficulty date: January 5, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE DAMAGED<[01] REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-64-00-SWA-804.;[02] CORRECTIVE ACTION COMPLETED.
